# SDR SWAA2022061512876

- Difficulty date: May 28, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 453A26112
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT PLATE ASSY CORRODED P/N 453A2611-2 / [01] RECEIVED SERVICEABLE AFT CARGO DOOR CUTOUT AFT PLATE ASSY P/N 453A2611-2. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q004ALJD;[02] VERIFIED STEP 1.
